Severe Joint pain after 4 days of Levaquin 500 mg. for bronchitis
(Chapel Hill, NC, USA)
I am a 56 yr. healthy white female and in April, 2011, was prescribed Levaquin for bronchitis. After 4 days of taking it, I had SEVERE joint pain in my wrists, ankles/heel, knees, and shoulders. I stopped taking the Levaquin.
My wrist and achilles tendons in both feet had "knots" on them and I ached so badly I could hardly walk or use my left wrist. Over the past 5 months, the knots subsided, and my wrists, knees and shoulder pain improved but did not go away completely; however, my achilles tendon mostly in my left foot, has been extremely tender.
I have since July, 2011, developed Plantar fascitiis and still suffer from this. I NEVER had any joint pain like this in my life and have suffered no injuries in my lifetime to cause these joints to hurt. I have NEVER had foot pain of any kind until now.
I truly believe that Levaquin caused all of these physical problems I am experiencing. I was not told by the doctor who prescribed it, nor the pharmacist who filled the Rx that this was a common reaction to this dangerous medication.
Only after talking with two other people who took Levaquin under similiar circumstances, and had similar painful reactions, did I do some research on the internet about Levaquin and realized the source of my problems. I only hope I can get some relief for my foot/heel pain at this point.
Let's hope that your bronchitis was bacterial in nature.....if not, you were given dangerous Levaquin for no reason.
Magnesium, magnesium, magnesium.
As much as you can get into and onto you.
If you can find a doctor that will give you a Magnesium IV (10,000mg), do it.Levaquin Tendonitis
is primarily caused (basically) by
massive magnesium depletion caused by the fluroquinolone family of antibiotics like Levaquin, Cipro, Avelox, Floxacin, etc.
There's a reason that 7+ other variants have been outlawed.
If you're lucky your symptoms will partly or mostly go away within a year. If it doesn't, it won't, and will continue to be bad and quickly or progressively get worse.
Levaquin depletes your body of Magnesium, kills the powerplants of your connective tissue cells, and triggers a whole host of negative reactions in the body.
Magnesium. Orally, topically (including epsom salt hot baths with about half a pound of epsom salts), and by intravenous (IV) if you possibly can.
I highly recommend that you get The Levaquin Tendonitis Solution
It'll explain everything, and give you a concrete plan for what to do about bolstering your body so it can have everything it needs to be able to heal itself/recover from the cytotoxicity caused by the Levaquin.
Good luck, and keep us updated. ----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com
Enjoy this page? Please pay it forward. Here's how...
Would you prefer to share this page with others by linking to it?
- Click on the HTML link code below.
- Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment,
your Facebook account, or anywhere that someone would find this page valuable.
Mar 29, 23 09:50 AM
Plantar Fasciitis Surgery causes a plantar fascia injury. Surgery on the plantar fascia causes damage, and you don't need more of that (if you even had any.))
Dec 27, 22 01:57 AM
Rest and Relaxation. Why doesn't Rest cure Tendonitis? Discover the difference between Resting and Relaxing
Dec 18, 22 01:38 AM
The How To Guide to Reversing Shoulder Tendonitis